Periodical (Journal)

ISSN  :   2160-7583 ( Print )   |   2160-7605 ( Online )   Active

Journal Pure Mathematics

Notes

Topics include number theory, algebra, integral equations [1]

Go to Website

2024 - VOLUME 14, ISSUE 5
11 RESULTS in 21 msec
2024-01-01

Disturbance, Fear Effect and Stability of Predator Model of Holling II

唐 蒋

Pure Mathematics , 2024 - VOLUME 14, ISSUE 5 , pp 1-8.

10.12677/pm.2024.145154

0 9

2024-01-01

Evolutionary Games in Multilayer Spatial Networks Based on Different Dilemma Intensity Distribution

芳 郭

Pure Mathematics , 2024 - VOLUME 14, ISSUE 5 , pp 18-25.

10.12677/pm.2024.145156

0 18

2024-01-01

Curvature-Type Geometric Inequalities of Legendre Curves

艳 赵

Pure Mathematics , 2024 - VOLUME 14, ISSUE 5 , pp 26-32.

10.12677/pm.2024.145157

0 13

2024-01-01

Decoupling Inversion Tracking Control of Underactuated Vertical Takeoff and Landing Aircraft

志 刘

Pure Mathematics , 2024 - VOLUME 14, ISSUE 5 , pp 33-40.

10.12677/pm.2024.145158

0 6

2024-01-01

Exploring the Thought of Algorithms in Secondary School Mathematics

彩 张

Pure Mathematics , 2024 - VOLUME 14, ISSUE 5 , pp 51-59.

10.12677/pm.2024.145160

0 0

2024-01-01

A Vertex Matrix-Weighted Zeta Function of a Graph

梦 考

Pure Mathematics , 2024 - VOLUME 14, ISSUE 5 , pp 69-77.

10.12677/pm.2024.145162

0 9

2024-01-01

Cramer Moderate Deviations for a Supercritical Galton-Watson Process with Immigration

超 彭

Pure Mathematics , 2024 - VOLUME 14, ISSUE 5 , pp 78-82.

10.12677/pm.2024.145163

0 10